# SDR AALA201607299020

- Difficulty date: June 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: D5757059100200
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBD T/E FLAP, FLAP DRIIVE TRUNNION, TORSION FITTING HAS WEAR MARKS.  REPLACED FLAP DRIIVE TRUNNION TORSION FITTING IAW CMM 57-52-21.
